# SDR CA150526004

- Difficulty date: May 25, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 52,848 hours
- Engine: Pwa PW123
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Chafed
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SMOKE REPORTED IN THE COCKPIT DURING SHORT FINAL, PURPORTEDLY FROM RT CB PANEL. WHEN BATTERIES SELECTED OFF & SMOKE DISSIPATED IMMEDIATELY.  SMOKE WAS NOTED COMING FROM BEHIND THE FWD ACCESS PANEL IN LAVATORY.  ON INSPECTION OF WIRE BUNDLES SEVERAL WIRES WERE FOUND ARCING ACROSS THE LAVATORY STRUCTURE.  WIRES HAVE BEEN REPAIRED & SPIRAL WRAP PROTECTION ADDED TO BUNDLE.  THE FOLLOWING WIRE HAVE BEEN REPAIRED 2422-39D22, 2422-41D22, 3313-3D20, 3351-7D22, 6121-43D22, 6121-46B22 & 6121-80B22.  ACFT RETURNED TO SERVICE, IN SERVICE ENGINEERING DEVELOPING PLAN TO INSPECT OTHER ACFT IN FLEET.
